# SDR AWXA0000262

- Difficulty date: April 25, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 42,079 hours, 23,874 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 3489
- Condition: Failed
- Location: Cockpit
- Part time: 44,220 hours, 16,938 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN''S FLIGHT DIRECTOR FAILED AND THE SMELL OF HOT ELECTRICAL WIRES WAS NOTICED.  INVESTIGATED ELECTRICAL SMELL, NOTHING FOUND.  REPLACED CAPT''S FLIGHT CONTROL COMPUTER.  RECOMMENDATION:  REMAIN OPEN PENDING REVIEW OF TEARDOWN REPORT, NO HISTORY.
